# SDR R61A2023102800587

- Difficulty date: October 13, 2023
- Submitted: October 28, 2023
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 40,452 hours, 30,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF3 MIDDLE SHEAR WEB BTWN FR 87-88 FOUND CORRODED. REPLACED SHEAR PANEL IAW SRM 51-42-01
